# SDR SWI2025F01167

- Difficulty date: March 18, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LEADING EDGE UPPER SKIN CHAFED.  ALL SKIN SEGMENTS.   REPLACED LT AILERON LEADING EDGE UPPER SKIN IAW SRM 51-42-21-001-001-A01 REV 38, SRM 51-42-06-001-001-A01 REV 38 , DWG CC670-13000, REV D. COMPLIED WITH TASTK CARD 51-900-1002-SKY.
